MAUDE Adverse Event Report: SMITH NEPHEW, INC.; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO

SMITH NEPHEW, INC.; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO
Model Number 210439
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Smith and nephew drill bit 2.0 used on operative field broke while in use.Device removed from field.No harm to the patient.

Brand Name
NA
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO
Manufacturer (Section D)
SMITH NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key15814756
Report Number15814756
Device Sequence Number12531167
Product Code KTT
UDI-Device Identifier03596010102560
UDI-Public(01)03596010102560
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/03/2022
Report Date (Section F) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number210439
Device Catalogue Number210439
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/17/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/17/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA11/03/2022